MathSciNet Relay Station
MathSciNet bibliographic data
MR1114004 14D20 (14C05 14J60)
Qin, Zhenbo Birational properties of moduli spaces of stable locally free rank-$2$ sheaves on algebraic surfaces. Manuscripta Math. 72 (1991), no. 2, 163–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement